Illinois Journal of Mathematics

On semidualizing modules of ladder determinantal rings

Sean Sather-Wagstaff, Tony Se, and Sandra Spiroff

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We identify all semidualizing modules over certain classes of ladder determinantal rings over a field k. Specifically, given a ladder of variables Y, we show that the ring k[Y]/It(Y) has only trivial semidualizing modules up to isomorphism in the following cases: (1) Y is a one-sided ladder, and (2) Y is a two-sided ladder with t=2 and no coincidental inside corners.

Article information

Source
Illinois J. Math., Volume 63, Number 1 (2019), 165-191.

Dates
Received: 10 September 2018
Revised: 8 March 2019
First available in Project Euclid: 29 May 2019

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1559116826

Digital Object Identifier
doi:10.1215/00192082-7617710

Mathematical Reviews number (MathSciNet)
MR3959871

Zentralblatt MATH identifier
07064390

Subjects
Primary: 13C20: Class groups [See also 11R29]
Secondary: 13C40: Linkage, complete intersections and determinantal ideals [See also 14M06, 14M10, 14M12]

Citation

Sather-Wagstaff, Sean; Se, Tony; Spiroff, Sandra. On semidualizing modules of ladder determinantal rings. Illinois J. Math. 63 (2019), no. 1, 165--191. doi:10.1215/00192082-7617710. https://projecteuclid.org/euclid.ijm/1559116826


Export citation

References

  • [1] S. S. Abhyankar, Enumerative Combinatorics of Young Tableaux, Monogr. Textbooks Pure Appl. Math. 115, Marcel Dekker, New York, 1988.
  • [2] L. L. Avramov and H.-B. Foxby, Ring homomorphisms and finite Gorenstein dimension, Proc. London Math. Soc. (3) 75 (1997), no. 2, 241–270.
  • [3] O. Celikbas and H. Dao, Necessary conditions for the depth formula over Cohen–Macaulay local rings, J. Pure Appl. Algebra 218 (2014), no. 3, 522–530.
  • [4] L. W. Christensen, Semidualizing complexes and their Auslander categories, Trans. Amer. Math. Soc. 353 (2001), no. 5, 1839–1883.
  • [5] A. Conca, Ladder determinantal rings, J. Pure Appl. Algebra 98 (1995), no. 2, 119–134.
  • [6] A. Conca, Gorenstein Ladder determinantal rings, J. London Math. Soc., 54 (1996) no. 3, 453–474.
  • [7] H.-B. Foxby, Gorenstein modules and related modules, Math. Scand. 31 (1972), 267–284.
  • [8] A. Frankild and S. Sather-Wagstaff, The set of semidualizing complexes is a nontrivial metric space, J. Algebra 308 (2007), no. 1, 124–143.
  • [9] J. Herzog and N. V. Trung, Gröbner bases and multiplicity of determinantal and Pfaffian ideals, Adv. Math. 96 (1992), no. 1, 1–37.
  • [10] S. Nasseh and S. Sather-Wagstaff, Geometric aspects of representation theory for DG algebras: Answering a question of Vasconcelos, J. Lond. Math. Soc. (2) 96 (2017), no. 1, 271–292.
  • [11] S. Nasseh and S. Sather-Wagstaff, Vanishing of Ext and Tor over fiber products, Proc. Amer. Math. Soc. 145 (2017), no. 11, 4661–4674.
  • [12] S. Nasseh, S. Sather-Wagstaff, and R. Takahashi, Homological properties of local rings with quasi-decomposable maximal ideals, in preparation.
  • [13] I. Reiten, The converse to a theorem of Sharp on Gorenstein modules, Proc. Amer. Math. Soc. 32 (1972), 417–420.
  • [14] W. Sanders, Semidualizing modules and rings of invariants, J. Commut. Algebra 7 (2015), no. 3, 411–422.
  • [15] S. Sather-Wagstaff, Semidualizing modules and the divisor class group, Illinois J. Math. 51 (2007), no. 1, 255–285.
  • [16] S. Sather-Wagstaff, Complete intersection dimensions and Foxby classes, J. Pure Appl. Algebra 212 (2008), no. 12, 2594–2611.
  • [17] S. Sather-Wagstaff, “Bass numbers and semidualizing complexes” in Commutative Algebra and Its Applications, Walter de Gruyter, Berlin, 2009, 349–381.
  • [18] S. Sather-Wagstaff, T. Se, and S. Spiroff, Semidualizing modules of $2\times 2$ ladder determinantal rings, submitted.
  • [19] R. Y. Sharp, On Gorenstein modules over a complete Cohen-Macaulay local ring, Quart. J. Math. Oxford Ser. (2) 22 (1971), 425–434.